# SDR SWIA202053475

- Difficulty date: September 11, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR BEAM ANGLE CORRODED AT STGR 18 AND AT FS 349.  C-CHECK RO 10/18/2020.  REPAIRED SERVICE DOOR FLOOR BEAM ANGLE AT STGR 18 AT FS 349, IAW REO.  SEE ATTACHED STRUCTURAL MAJOR REPAIR TASK CARD AND CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  NO WEIGHT CHANGE NOTED.
